| Model Number |
CDS0701-NT |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The investigation was unable to determine a cause for the reported gripper actuation issue.There is no indication of a product issue with respect to manufacture, design, or labeling.
Event or Problem Description
This will be filed to report a single gripper actuation issue.It was reported that during preparation, the grippers issue occurred.Troubleshooting was performed, but the issue was unable to be resolved.Therefore, the clip was not used and was replaced.There was no clinically significant delay in the procedure.No additional information was provided.